# SDR A6WA2018060845872

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,662 hours, 33,348 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE GEAR DOOR OPEN WARNING MESSAGE IN A TURN AT 200 KTS. AT 230 KTS THE MESSAGE CLEARED.  WHEN TRUE AIRSPEED IS ABOVE 250 MESSAGE CAME BACK.  APPEARS DOOR IS NOT OPEN.  NOSE LANDING GEAR FORWARD DOOR SENSOR RIGGING WITHIN LIMITS IAW AMM 32-00-00.  PERFORMED A FULL GEAR SWING.  NO DEFECTS NOTED.
